Lefschetz-riemann-roch for singular varieties

Paul Baum Brown University, Providence, Rhode Island, USA William Fulton Brown University, Providence, Rhode Island, USA George Quart University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331555

Acta Mathematica, 143, (1), 193-211, 1978.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{paul1978lefschetz-riemann-roch,
  title={Lefschetz-riemann-roch for singular varieties},
  author={Paul Baum, William Fulton, and George Quart},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250109484264},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={193-211},
  year={1978},
}
Paul Baum, William Fulton, and George Quart. Lefschetz-riemann-roch for singular varieties. 1978. Vol. 143. In Acta Mathematica. pp.193-211. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250109484264.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved